| Model Number |
HARMONY-25 |
| Medical Device Problem Codes |
Material Invagination (1336); Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-2329}; product lot/serial number {unknown}; product type: {0195-heartvalves}; implant date {n/a}; explant date {n/a}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter valve, upon the first deployment attempt, the valve "backfolded due to bulbous anterior/posterior".Subsequently, the valve was recaptured and withdrawn from the patient.A new valve and new delivery catheter system (dcs) were used to complete the procedure.Per the physician, the patient's anatomy, specifically septal bulge, contributed to the event.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Corrected data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter valve, upon the first deployment attempt, the valve "backfolded due to bulbous anterior/posterior".Subsequently, the valve was recaptured and withdrawn from the patient.A new valve and new delivery catheter system (dcs) were used to complete the procedure.Per the physician, the patient's anatomy, specifically septal bulge, contributed to the event.No patient complications were reported as a result of this event.Additional information was received to report the initial deployment of the valve was too high and the frame bent back into a suboptimal position.It was further noted this was related to how the physician positioned the valve; there was no relation to the patient's anatomy or operator issue.
Additional Manufacturer Narrative
Updated data: a1.A2.B5.A second paragraph was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.